# SDR SWIA201024552

- Difficulty date: July 12, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 33,612 hours, 48,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS ARE DIM.  (FLT 6833)  REMOVED AND REPLACED AFT ELBP.
